MathSciNet Relay Station
MathSciNet bibliographic data
MR1671856 68P10 (68Q25)
Chen, Wei-Mei; Hwang, Hsien-Kuei; Chen, Gen-Huey The cost distribution of queue-mergesort, optimal mergesorts, and power-of-2 rules. J. Algorithms 30 (1999), no. 2, 423–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement